Gongxiang Liu
Gongxiang Liu
南京大学数学系教授
כתובת אימייל מאומתת בדומיין nju.edu.cn
כותרת
צוטט על ידי
צוטט על ידי
שנה
The braided monoidal structures on a class of linear Gr-categories
HL Huang, G Liu, Y Ye
Algebras and Representation Theory 17 (4), 1249-1265, 2014
232014
Quivers, quasi-quantum groups and finite tensor categories
HL Huang, G Liu, Y Ye
Communications in mathematical physics 303 (3), 595-612, 2011
202011
Classification of affine prime regular Hopf algebras of GK-dimension one
J Wu, G Liu, N Ding
Advances in Mathematics 296, 1-54, 2016
172016
On Noetherian affine prime regular Hopf algebras of Gelfand-Kirillov dimension 1
G Liu
Proceedings of the American Mathematical Society 137 (3), 777-785, 2009
172009
On the structure of tame graded basic Hopf algebras
G Liu
Journal of Algebra 299 (2), 841-853, 2006
172006
Pointed Hopf algebras of finite corepresentation type and their classifications
G Liu, F Li
Proceedings of the American Mathematical society 135 (3), 649-657, 2007
162007
A note on the global dimension of smash products
G Liu
Communications in Algebra 33 (8), 2625-2627, 2005
142005
A classification result on prime Hopf algebras of GK-dimension one
G Liu
Journal of Algebra 547, 579-667, 2020
122020
On strongly groupoid graded rings and the corresponding Clifford theorem
G Liu, F Li
Algebra Colloquium 13 (02), 181-196, 2006
102006
Quasi-Frobenius-Lusztig kernels for simple Lie algebras
G Liu, F Van Oystaeyen, Y Zhang
Transactions of the American Mathematical Society 369 (3), 2049-2086, 2017
82017
On braided linear Gr-categories
HL Huang, G Liu, Y Ye
arXiv preprint arXiv:1310.1529, 2013
82013
Finite quasi-quantum groups of diagonal type
HL Huang, G Liu, Y Yang, Y Ye
Journal für die reine und angewandte Mathematik (Crelles Journal) 2020 (759 …, 2020
72020
On the structure of tame graded basic Hopf algebras II
HL Huang, G Liu
Journal of Algebra 321 (9), 2650-2669, 2009
62009
Classification of finite dimensional basic Hopf algebras according to their representation type
G Liu
Contemp. Math 478, 103-124, 2009
62009
Monomial Hopf algebras over fields of positive characteristic
G Liu, Y Ye
Science in China Series A 49 (3), 320-329, 2006
62006
Basic Hopf algebras of finite representation type and their classification
G Liu, F Li
Zhejiang University Hangzhou, Zhejiang 310028, 2004
62004
Finite quasi-quantum groups of rank two
HL Huang, G Liu, Y Yang, Y Ye
arXiv preprint arXiv:1508.04248, 2015
52015
The quasi-Hopf analogue of
G Liu
arXiv preprint arXiv:1202.1631, 2012
52012
On coquasitriangular pointed Majid algebras
HL Huang, G Liu
Communications in Algebra 40 (10), 3609-3621, 2012
42012
On quiver-theoretic description for quasitriangularity of Hopf algebras
HL Huang, G Liu
Journal of Algebra 323 (10), 2848-2863, 2010
42010
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20